# SDR SWAA022860

- Difficulty date: December 6, 2002
- Submitted: December 13, 2002
- Operation: Air carrier
- Aircraft: N104SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23110
- Aircraft time: 58,829 hours, 63,177 cycles
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Part number: 6546454
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND INSPECTION, FOUND LT AILERON DELAMINATED AT OUTER EDGE ON BOTH UPPER AND LOWER SURFACE.  REMOVED AND REPLACED LT AILERON PER MM.
